# SDR AU001167

- Difficulty date: September 18, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Mooney M20C
- Engine: Lyc O360A1D
- Propeller: Hartzl HCC2YK1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 2700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT EXTENSIVELY CORRODED IN BOTH WINGS AND FUSELAGE IN NORMALLY INACCESSIBLE AREAS. AIRCRAFT HAD NO CORROSION PROTECTION AT MANUFACTURE.
